Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2016 (2016), Article ID 9641706, 8 pages
Research Article

Convergence Rate of Some Two-Step Iterative Schemes in Banach Spaces

1Department of Statistics and Mathematical Sciences, Kwara State University, Malete, Nigeria
2Department of Mathematics, University of Ilorin, Ilorin, Nigeria

Received 11 July 2016; Accepted 6 September 2016

Academic Editor: Ji Gao

Copyright © 2016 O. T. Wahab et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

O. T. Wahab, R. O. Olawuyi, K. Rauf, and I. F. Usamot, “Convergence Rate of Some Two-Step Iterative Schemes in Banach Spaces,” Journal of Mathematics, vol. 2016, Article ID 9641706, 8 pages, 2016. doi:10.1155/2016/9641706